# SDR AALA201809249002

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 12,431 hours, 1,356 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 0330KPU02
- Part serial: FE016496
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. MIA-LHR DIVERTING JFK ACCOUNT CENTER TANK FUEL LEAK. EMERGENCY WAS DECLARED AND FLIGHT WILL BE LANDING OVERWEIGHT. SUSPECTED FUEL LEAK IN CENTER FUEL TANK (FUEL DISAGREEMENT BETWEEN TOTALIZER AND FUEL INDICATION - 10.500 LBS WITHIN 30 MINUTES). ACCOMPLISHED M/M TASK 28-41-00-710-802 FUEL QUALITY PROCESSOR UNIT OPERATIONS CHECKS. ALL CHECKS NORMAL. ACCOMPLISHED M/M TASK 34-61-00-730-801. FMC SYSTEM TEST. ALL CHECKS NORMAL. CHECK AHM AND BITE CHECK MAT. NO FAULTS  OR HISTORY. REPLACED THE FUEL QUALITY PROCESSOR UNIT AS PER M/M 28-41-01. ALL OPERATIONS CHECKS NORMAL. TECH NOTIFIED OF ALL FINDINGS. AIRCRAFT OK FOR SERVICE.
